Open Access
Translator Disclaimer
2010 Plane sextics via dessins d'enfants
Alex Degtyarev
Geom. Topol. 14(1): 393-433 (2010). DOI: 10.2140/gt.2010.14.393

Abstract

We develop a geometric approach to the study of plane sextics with a triple singular point. As an application, we give an explicit geometric description of all irreducible maximal sextics with a type E7 singular point and compute their fundamental groups. All groups found are finite; one of them is nonabelian.

Citation

Download Citation

Alex Degtyarev. "Plane sextics via dessins d'enfants." Geom. Topol. 14 (1) 393 - 433, 2010. https://doi.org/10.2140/gt.2010.14.393

Information

Received: 22 December 2008; Revised: 2 October 2009; Accepted: 28 September 2009; Published: 2010
First available in Project Euclid: 20 December 2017

zbMATH: 1175.14024
MathSciNet: MR2578307
Digital Object Identifier: 10.2140/gt.2010.14.393

Subjects:
Primary: 14H45
Secondary: 14H30 , 14H50

Keywords: dessin d'enfant , fundamental group , plane sextic , trigonal curve

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
41 PAGES


SHARE
Vol.14 • No. 1 • 2010
MSP
Back to Top